Long-term allergic dermatitis caused by sevoflurane: a clinical report.
Аннотация
BACKGROUND
Allergy to volatile anaesthetics is extremely rare, but capable of damaging the professional career.
METHODS
This article presents the case of a 60-year-old surgeon who developed a skin rash on the reverse of hands, which progressively worsened and extended to distant fold areas. Blood tests were normal but for eosinophilia and risen total IgE, with normal specific globulins and skin prick tests for common allergens. After 8 years, a malfunction in the anaesthetic gas scavenging system was found, and symptoms remitted within a week following its replacement. Repeated open application test with sevoflurane led to the appearance of the same lesions in the tested areas and in distant body folds.
RESULTS
We hypothesize that the most probable mechanism for the reaction in our patient is systemic allergic contact dermatitis, which is caused by repeated systemic exposure to a hapten that reaches the skin through haematogenous transport in a sensitized patient.
CONCLUSIONS
The report aims to warn about the potential aetiological relationship between exposure to inhaled anaesthetics and allergic manifestations with cutaneous symptoms.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.